Cold Pain and Anxiety After Taking Vitamin D

by Michele L
(Staten island , NY )

Hi. I have been suffering with pressure headaches, light headed, dizzy, numbness/tingling and anxiety, heart palps some moodiness and down feeling. I think the anxiety is from worrying about the numbness and headaches but I'm at Witt's end and my cousin said she was mag deficient and to look into that.


I went to a new holistic dr who is running my mag but when saw my vit d levels of 27 started me on 50000units vit d3 without waiting for my magnesium numbers.

Was supposed to do 1 a day for 2 weeks and then I will move to maintenance of 5k units daily. I see a lot of questions about pains but I'm wondering if this is normal. I only made it one day that bight I felt very faint tested my blood pressure and it was low , its actually still lower then normal as of 5 days later but that night was even lower.

Felt so nervous and anxious and my heart has been racing a lot and every night at bed bad I can't fall asleep from it. But now 3 days after I took the 50k dose while I've had the tingling and numbness a while now I feel like its burning also and almost cold as well. When cold air hits it really flares up.

This morning when I stepped on the cold tile the one foot that was having the burning felt like it was in a puddle of water but it wasn't. Is this normal??

The hot cold burning feeling. I'm afraid to take another dose especially without knowing if I need to take magnesium bc its causing so much more anxiety in me. My body is also achey I saw that's normal in other posts. What are your thought? Thank you so much.

Comments for Cold Pain and Anxiety After Taking Vitamin D

Click here to add your own comments

Pain is not 'normal'
by: Kerri Knox, The Immune Queen

No, pain is never 'normal', it's always the sign of something out of balance. Pain after taking vitamin D at high dose when you are severely deficient can be COMMON, but common is not the same as 'normal'.

And peripheral neuropathy (the burning pain you are experiencing) is not normal either.

In any case, I never recommend taking Vitamin D on it's own, I always recommend taking it in combination with all of it's cofactors, such as we've put together in our Vitamin D Absorption Pack.

Side effects - concern
by: Mao

Hi I understand your situation, I'd like to share with you what has just happened to me, I had a blood test done and my vitamin D levels were quite law doctor prescribed me Invita D3 25,000 units to take 2 a week for 6 weeks in total of 50,000 weekly, well... I had just one of 25,000 units and that was enough, no more for me thanks...I started getting fatigue, anxiety, muscle weakness,twitching and today I've been having stomach ache the whole day as I'm writing to you and it's getting worse so I don't know really what happened as I just only got one dose of 25,000 units.... This happened just 4 days ago since I took the Invita D3 oral solution, I've never taken that before so from reading your situation I think we are quite in the same boat
However I wonder why this happened to me if I haven't been in a long course or taking too much.. How long will it last in my system? I can't wait to be free of it!
Thank you for reading this guys!

Click here to add your own comments

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter